# SDR SWAA2025020489429

- Difficulty date: January 25, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8754S
- Make and model: Boeing 737-8
- Aircraft serial: 67207
- Aircraft time: 9,093 hours, 4,463 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RIGHT HAND STAB; THE UPPER AFT SLIDER SEAL HAS THE FELT BACKING HANGING OUT.
